# SDR FDEA201211063866

- Difficulty date: November 6, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: ACR230523
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OTBD EDGE CENTER WEB FOUND CRACKED.  CRACKED WEB  REMOVED AS PER SRM 51-35-01 REVISION 50.  NEW WEB FABRICATED IAW DRAWING ARC2305 REVISION C.  NEW FABRICATED WEB INSTALLED IAW SRM 51-35-01 REVISION 50 AND EA 1-5750-163519.   FLAP OPS TEST CARRIED OUT IAW AMM 27-50-00-860-801 REVISION 74 AND FOUND SATISFACTORY.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
